Peng Gao, "On an inequality of Diananda", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 535780, 8 pages, 2003. https://doi.org/10.1155/S0161171203210279
On an inequality of Diananda
We consider certain refinements of the arithmetic and geometric means. The results generalize an inequality of P. Diananda.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.